# SDR P5CA9700027

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Plug
- Part number: 67B94800143
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST PLUG INTERIOR IS DELAMINATED.  REMOVED AND REPLACED PER BOEING MAINTENANCE MANUAL 78-11-04.
